| Catalog Number |
03333752190 |
| Medical Device Problem Codes |
High Test Results (2457); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas integra 400 plus serial number was (b)(6).Investigation is ongoing.
Event or Problem Description
We received an allegation about discrepant results for 4 patients' samples tested with alkaline phosphatase gen.2 (alp2) assay on a cobas integra 400 plus analyzer.Sample 1: initial result: 275 u/l.Rerun result: 74.14 u/l.Sample 2: initial result: 265 u/l.Rerun result: 67.98 u/l.Sample 3: initial result: 308 u/l.Rerun result: 80.26 u/l.Sample 4: initial result: 250 u/l.Rerun result: 64.58 u/l.The physician questioned the results and the samples were rerun.
Additional Manufacturer Narrative
The medical device problem code was updated.Based on the limited information provided, the cause of the event could not be determined.The investigation did not identify a product problem.